MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Catalog Number ADM05012013P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reaction (2414)
Date of Event 01/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Image review: two images have been provided showing the patient's leg with rash.The two photos are of the patient¿s lower leg.The patent¿s skin has tiny red dots in both pictures.
 
Event or Problem Description
Patient had bilateral iliac stents.3 in.Pact admiral balloon catheters were used to treat the lesion in the popliteal to popliteal/tibial trunk.Protege stent was implanted in the iliac artery to complete the procedure.Physician flipped patient over and accessed the popliteal artery to deliver the dcb into the sfa.Patient had just recently had shingles.Dr.(b)(6) was the physician that did the procedure but sales rep was contacted by dr.(b)(6) the following week.Patient had shingles prior to this but physician said the rash was different than the shingles.The sfa mid to distal was treated through popliteal access however no rash occurred on this portion of leg it was all distal to area treated.Patient was treated with steroids.Steroid was delivered orally steroid dose pack.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6489261
Report Number9612164-2017-00439
Device Sequence Number1374322
Product Code ONU
UDI-Device Identifier00643169383630
UDI-Public00643169383630
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/06/2017
Device Catalogue NumberADM05012013P
Device Lot Number0007853066
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/31/2017
Supplement Date Received by Manufacturer01/31/2017
Initial Report FDA Received Date04/13/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR